MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TG II; THYROGLOBULIN TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS TG II; THYROGLOBULIN TEST SYSTEM
Catalog Number 08906564190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys tg ii on a cobas e 801 module.The results did not compare to competitor test results.The sample resulted in a tg value of 96.2 ng/ml (reference range = 3.5 - 7.7 ng/ml) when tested on the e801 analyzer with reagent lot number 702150.The sample was repeated on the e801 analyzer using reagent lot number 730633, resulting in a tg value of 98.2 ng/ml.The plasma tube of the same sample was repeated on the e801 analyzer using reagent lot number 730633, resulting in a tg value of 91.1 ng/ml.The sample was repeated using two different competitor methods.With the first method, the tg result was < 0.14 ng/ml.With the second method, the tg result was 0.13 ng/ml.Both competitor values are within their respective normal reference ranges.The customer deemed the competitor's results to be correct.
 
Additional Manufacturer Narrative
The e801 analyzer serial number is (b)(6).The first competitor method is the abbott architect.The second competitor method is an unknown radioimmunoassay (ria).The investigation is ongoing.
 
Additional Manufacturer Narrative
The provided quality control data was within range.A sample from the patient was requested for investigation, but one could not be provided.Per product labeling: "tg determinations can be affected by the presence of tg autoantibodies causing false high or false low tg values.Therefore anti tg determinations are recommended for all tg samples to rule out this interference." the investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS TG II
Common Device Name
THYROGLOBULIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18516838
Report Number1823260-2024-00144
Device Sequence Number12450284
Product Code MSW
UDI-Device Identifier07613336169582
UDI-Public07613336169582
Combination Product (Y/N)Y
Initial Reporter CountryKS
PMA/510(K) Number
K221890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08906564190
Device Lot Number702150, 730633
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2023
Supplement Date Received by Manufacturer02/02/2024
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown